EconPapers    
Economics at your fingertips  
 

Lindahl equilibrium and Schweizer's open club model with semipublic goods

Thijs ten Raa and Robert P. Gilles

Mathematical Social Sciences, 2005, vol. 49, issue 3, 295-307

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(04)00090-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:49:y:2005:i:3:p:295-307

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:matsoc:v:49:y:2005:i:3:p:295-307